Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 356, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 20, 2019, 9:59 PM CDT for Delaware County, Mayes County, Ottawa County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2019, 9:59 PM CDT (02:59 UTC)
- Expired
- Oct 20, 2019, 10:26 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 8:27 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
772
WUUS54 KTSA 210259
SVRTSA
OKC041-097-115-210345-
/O.NEW.KTSA.SV.W.0356.191021T0259Z-191021T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
959 PM CDT Sun Oct 20 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Delaware County in northeastern Oklahoma...
Southeastern Ottawa County in northeastern Oklahoma...
Northern Mayes County in northeastern Oklahoma...
* Until 1045 PM CDT.
* At 959 PM CDT, a severe thunderstorm was located over Salina,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Jay... Pryor...
Pryor Creek... Grove...
Salina... Langley...
Spavinaw... Disney...
Pensacola... Hoot Owl...
Honey Creek State Park... Cherokee State Park...
Spavinaw State Park... Chloeta...
Sportsmen Acres Community... Strang...
Snowdale State Park... Disney Little Blue State Park...
Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
&&
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
LAT...LON 3678 9462 3645 9461 3620 9520 3631 9535
3651 9504 3651 9501 3653 9500
TIME...MOT...LOC 0259Z 233DEG 47KT 3630 9517
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
404
WWUS54 KTSA 210326
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1026 PM CDT Sun Oct 20 2019
OKC041-097-115-210335-
/O.CAN.KTSA.SV.W.0356.000000T0000Z-191021T0345Z/
Delaware OK-Ottawa OK-Mayes OK-
1026 PM CDT Sun Oct 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE...
SOUTHEASTERN OTTAWA AND NORTHERN MAYES COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3678 9462 3645 9461 3620 9520 3631 9535
3651 9504 3651 9501 3653 9500
TIME...MOT...LOC 0323Z 233DEG 47KT 3651 9482
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 6:49 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Oct 20, 6:49 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 649 PM CDT Sun Oct 20 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Cloud cover will continue to increase from west to east over the next few hours as a cold front approaches the CWA. Thunderstorms are expected to develop along/near the boundary and move into the CWA over the next couple of hours and push through the CWA with the movement of the front. Will continue with VCTS and Tempo groups for timing of the greatest thunderstorm coverage. Strong winds...periods of MVFR conditions and possible severe weather will be possible within the thunderstorms. Storms look to clear Western Arkansas by 12z with clearing skies and west to northwesterly winds behind the front. During the day Monday...mostly clear skies and gusty west to northwesterly winds are forecast. && .PREV DISCUSSION... /Issued 340 PM CDT Sun Oct 20 2019/ DISCUSSION... Sfc pressure falls continue to intensify this afternoon across western OK ahead of the impressive wave currently moving into central CO. Deeper low level moisture is currently just south of Interstate 20 corridor through central / eastern TX and will continue to drawn northward ahead of the advancing cold front. Data has remained consistent for several days in developing impressive wind fields across the region tonight including strong shear within the lowest levels. The larger uncertainty has been the northward extent of the deeper moisture and the resultant impacts on instability profiles. Trends within the past 24hrs have been for a more northward surge of moisture through eastern OK / western AR before the cold front passes. Fcst soundings offer differing levels of sfc based inhibition, however a consistent idea is that any remaining inhibition should remain rather shallow. Given the strong synoptic scale forcing overspreading the area tonight, pattern evolution supports an increased risk of severe storms beginning early evening across central OK and quickly spreading eastward through the evening. Any sustained cellular storms early in the evening are likely to become supercells with a large hail / wind threat. Evolution into broken line segments is likely with time as forcing further intensifies. The strengthening low level wind fields will continue to support locally damaging wind potential as well as quickly evolving small scale circulations. The event should remain rather progressive with the cold front clearing western AR well before sunrise Monday. Breezy winds will follow the cold front with only a minor cool down Monday into Tuesday. The pattern evolution by late week differs amongst extended data w/ GFS progressive and the ECMWF developing a closed low over the southern Plains. An uptick in late week precip chances will accompany either scenario with the duration of the rain chances into next weekend the larger uncertainty. The associated cold front does look rather strong with a notable cool down likely for late in the week. && .PRELIMINARY POINT TEMPS/POPS... TUL 50 69 42 68 / 90 0 0 0 FSM 54 69 43 68 / 100 0 0 0 MLC 51 70 42 69 / 100 0 0 0 BVO 46 68 39 69 / 70 0 0 0 FYV 49 65 39 63 / 100 0 0 0 BYV 52 67 42 64 / 100 0 0 0 MKO 49 66 41 67 / 100 0 0 0 MIO 48 65 40 65 / 100 0 0 0 F10 49 68 42 69 / 100 0 0 0 HHW 54 71 44 70 / 100 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....20
Hazardous weather outlook, Oct 20, 5:01 PM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 501 PM CDT Sun Oct 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 501 PM CDT Sun Oct 20 2019 ...SEVERE STORMS LIKELY TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Mainly southeast of I-44...greatest threat along and south of I-40. ONSET...After 9 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Much of Eastern Oklahoma and all of Western Arkansas. ONSET...After 9 PM. AREA AT GREATEST RISK...Along and southeast of I-44. FLASH FLOOD. RISK...Limited. AREA...Along and southeast of I-44. ONSET...After 9 PM. HEAVY RAIN. RISK...Limited. AREA...Along and southeast of I-44. ONSET...After 9 PM. DISCUSSION... There is a significant risk of severe storms and an elevated tornado risk to the southeast of I-44, and especially along and south of I-40 from around 9 PM tonight to 4 AM Monday. Storms will develop early this evening from northeast Oklahoma through south central Oklahoma. These storms will quickly spread eastward while also increasing in coverage. Instability will initially be low, however conditions are likely to become somewhat more unstable through the overnight hours ahead of the advancing cold front. Recent data suggests that discrete rotating storms could also form ahead of the main frontal convective band from southeast Oklahoma up into western Arkansas. Storms are likely to develop into one or more line segments with time and pose a damaging wind and large hail risk. Also, the risk of tornadoes will exist, some of which may be quickly developing circulations along the thunderstorm line segments. The largest uncertainty remains the degree of instability which can be maintained overnight. Should conditions become unstable near the surface then the tornado potential could increase further. This would be most likely across portions of southeast Oklahoma into west central Arkansas. Locally heavy rainfall will also be a concern especially where storms track over the same areas. Storms will be moving fast so repeated storm paths will be needed to cause any flooding concerns. The cold front will sweep through western Arkansas and storms will exit the region to the east by around 4 AM Monday, ending the severe weather threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential...Hind Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...No Hazards. EXTENDED DISCUSSION... The next storm system and cold front will bring a chance for storms Wednesday night into Thursday. Instability will be lacking with this system, thus the coverage and intensity of storms will be low. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Oct 20, 9:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL BRISTOW 35.83N 96.39W
10/20/2019 E0.75 INCH CREEK OK PUBLIC
DIME SIZE HAIL REPORTED IN BRISTOW.
&&
SNIDERSpecial weather statement, Oct 20, 9:37 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
937 PM CDT Sun Oct 20 2019
OKZ054-060-061-064-210300-
Tulsa OK-Osage OK-Rogers OK-Creek OK-
937 PM CDT Sun Oct 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK AND CENTRAL TULSA COUNTIES
UNTIL 1000 PM CDT...
At 937 PM CDT, a strong thunderstorm was located near Kellyville,
moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Sapulpa...
Jenks... Glenpool...
Skiatook... Catoosa...
Kiefer... Sperry...
Kellyville... Jenks Riverside Airport...
Turley... Tulsa International Airport...
Gray...
This includes Interstate 44 between mile markers 200 and 234.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.
LAT...LON 3637 9600 3621 9573 3586 9611 3586 9616
3595 9631
TIME...MOT...LOC 0237Z 216DEG 38KT 3597 9617
LacySpecial weather statement, Oct 20, 9:45 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 PM CDT Sun Oct 20 2019
OKZ054-059-060-064-210315-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
945 PM CDT Sun Oct 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHWESTERN
CREEK...PAWNEE AND NORTHWESTERN TULSA COUNTIES UNTIL 1015 PM CDT...
At 945 PM CDT, strong thunderstorms were located along a line
extending from 7 miles southwest of Avant to Quay. Movement was
northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Pawnee... Skiatook...
Hominy... Cleveland...
Mannford... Drumright...
Barnsdall... Sperry...
Oilton... Wynona...
Jennings... Avant...
Westport... Osage...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Keystone State Park...
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.
LAT...LON 3667 9625 3646 9600 3643 9600 3642 9596
3634 9586 3595 9662 3616 9662 3616 9682
3624 9682 3625 9691 3627 9693
TIME...MOT...LOC 0245Z 241DEG 48KT 3642 9616 3615 9671Local storm report, Oct 20, 9:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL KELLYVILLE 35.94N 96.21W
10/20/2019 E1.25 INCH CREEK OK TRAINED SPOTTER
HAIL A LITTLE LARGER THAN QUARTERS REPORTED FROM TRAINED
SPOTTER IN KELLYVILLE.
&&
SNIDERLocal storm report, Oct 20, 9:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 W TULSA 36.13N 95.96W
10/20/2019 E1.00 INCH TULSA OK PUBLIC
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF 49TH
WEST AVE AND HIGHWAY 412.
&&
SNIDERLocal storm report, Oct 20, 9:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 2 S SAND SPRINGS 36.11N 96.11W
10/20/2019 E1.00 INCH TULSA OK PUBLIC
DIME AND QUARTER SIZE HAIL FELL IN PRATTVILLE.
&&
SNIDERThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:16 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Oct 20, 8:18 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Oct 20, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 18 min |
| Oct 20, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 15 min |
| Oct 20, 8:43 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Oct 20, 8:50 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Oct 20, 8:53 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 20, 8:54 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Oct 20, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| Oct 20, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Oct 20, 9:12 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 33 min |
| Oct 20, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Oct 20, 9:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Oct 20, 9:22 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 38 min |
| Oct 20, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 35 min |
| Oct 20, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Oct 20, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 42 min |
| Oct 20, 9:37 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Oct 20, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Washington | 34 min |
| Oct 20, 9:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Oct 20, 9:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 44 min |
| Oct 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 3 hr |
| Oct 20, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| Oct 20, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 29 min |
| Oct 20, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 29 min |
| Oct 20, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 24 min |
| Oct 20, 10:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 37 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 49 min |
| Oct 20, 10:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Oct 20, 10:38 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| Oct 20, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 16 min |
| Oct 20, 10:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 47 min |
| Oct 20, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Oct 20, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Oct 20, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 46 min |
| Oct 20, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 41 min |
| Oct 20, 11:41 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 16 min |
| Oct 20, 11:59 PM CDT | Tornado Warning | TSA | Adair | 31 min |
| Oct 21, 12:02 AM CDT | Tornado Warning | TSA | Adair, Delaware | 28 min |
| Oct 21, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 41 min |
| Oct 21, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| Oct 21, 12:11 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Oct 21, 12:30 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Oct 21, 12:34 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Oct 21, 12:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 49 min |
| Oct 21, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 48 min |
| Oct 21, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
| Oct 21, 1:27 AM CDT | Special Weather Statement | TSA | McCurtain | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.